# SDR USAA010757

- Difficulty date: June 22, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM CORRODED 1 INCH DIAMETER BY .020 INCH DEEP, BS 727 PLUS 16, S27L.  CORROSION REMOVED, AND REPAIR INSTALLED PER EA 94208, ALONG WITH ACCESS SKIN REPAIR PER SRM 53-30-3.  (M)
